# SDR AALA20130202006

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 58,284 hours, 27,944 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT ATTENDANTS REPORTED BURNING SMELL IN THE CABIN AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED 23DEF POWER SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
